Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Griebel.Oswald:2017,
  author = {M. Griebel and P. Oswald},
  title = {Stable splittings of {H}ilbert spaces of functions of
		  infinitely many variables},
  annote = {article},
  journal = {Journal of Complexity},
  volume = {41},
  pages = {126--151},
  note = {Also available as INS Preprint No. 1617},
  inspreprintnum = {1617},
  year = {2017},
  doi = {10.1016/j.jco.2017.01.003},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/griebel/InsPreprint1617.pdf 1}
}